# SDR UIEA01043

- Difficulty date: April 21, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B15085
- Condition: Corroded
- Location: Fuselage
- Part time: 100,709 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,FOUND STRINGER 51L AT BS 1480 CORRODED.  TRIMMED OUT CORRODED AREA.  FABRICATED NESTED CHANNEL REPAIR AND FILLER.  INSTALLED NEW STRINGER END FITTING ALONG WITH FILLER AND NESTED CHANEL PER STANDARD PRACTICES.  (M)
